Alert archive / Florida / Special Weather Statements in 2016

Special Weather Statement, NWS Miami, FL

March 24, 2016Broward County, Florida

NWS Miami, FL issued this special weather statement at Mar 24, 2016, 5:13 PM EDT for Broward County, Florida. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 24, 2016, 5:13 PM EDT (21:13 UTC)
Expired
Mar 24, 2016, 6:00 PM EDT
In force
47 min
Issued by
NWS Miami, FL

County Broward County, FL

The radar

The Miami radar (KAMX), 65 km from the middle of the area, began a volume at 21:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 9.2 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2016-03-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1352 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2016-03-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1352 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
496 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
132 m²/s²
Significant tornado parameter
0.6
Supercell composite
3.8

Open this sounding in Storm Lab

The text

As transmitted.

034 
WWUS82 KMFL 242113
SPSMFL

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
513 PM EDT THU MAR 24 2016

FLZ067-071-072-242200-
INLAND BROWARD COUNTY-METRO BROWARD COUNTY-INLAND PALM BEACH COUNTY-
513 PM EDT THU MAR 24 2016

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BROWARD AND SOUTH
CENTRAL PALM BEACH COUNTIES...

AT 512 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER EAST TOLL GATE
ON ALLIGATOR ALLEY...OR 12 MILES NORTHWEST OF DAVIE...MOVING EAST AT 20
MPH.

WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
FORT LAUDERDALE...CORAL SPRINGS...DAVIE...PLANTATION...SUNRISE...TAMARAC...
MARGATE...LAUDERHILL...WESTON...COCONUT CREEK...OAKLAND PARK...NORTH
LAUDERDALE...LAUDERDALE LAKES...PARKLAND...BROADVIEW-POMPANO PARK...
MELROSE PARK...INTERSECTION I-75 AND U.S. 27...GODFREY ROAD...PINE
ISLAND RIDGE AND WASHINGTON PARK.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN MIAMI.

LAT...LON 2615 8017 2610 8017 2609 8053 2623 8059
      2638 8023
TIME...MOT...LOC 2112Z 263DEG 16KT 2615 8050 

$$

MJH

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Mar 24, 4:22 PM EDT, 51 minutes earlier.

Area forecast discussion, Mar 24, 4:22 PM EDT, 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
422 PM EDT THU MAR 24 2016

.SYNOPSIS...
A MOIST AND UNSTABLE AIR MASS IS IN PLACE ACROSS SOUTH FLORIDA
AND IS EXPECTED TO REMAIN THROUGH THE WEEKEND.

&&

.SHORT TERM...
NUMEROUS SHOWERS AND A FEW THUNDERSTORMS HAVE DEVELOPED ACROSS
INTERIOR AND WESTERN PARTS OF THE CWA WITH BROADLY CONFLUENT
SURFACE WINDS IN PLACE AND AN UNSTABLE AIR MASS. THESE ARE WELL
HANDLED BY HIGH RESOLUTION COMPUTER MODELS AND WILL CONTINUE TO
FOCUS ON INTERIOR AREAS GENERALLY ALONG AND NORTH OF THE TAMIAMI
TRAIL /US 41 CORRIDOR/ THIS EVENING. A LARGE MCS HAS FORMED OVER
THE NORTH CENTRAL GULF OF MEXICO THIS AFTERNOON IN ADVANCE OF A
TROUGH MOVING INTO THE DEEP SOUTH. AS THE PARENT LONGWAVE TROUGH
PUSHES INTO THE SOUTHEAST...SHORT RANGE MODELS HAVE BEEN SHOWING
A SHORTWAVE TROUGH MOVING ACROSS THE GULF OF MEXICO TONIGHT AND
APPROACHING THE FLORIDA PENINSULA EARLY FRIDAY MORNING. THIS WILL
LIKELY CAUSE ADDITIONAL SHOWERS AND THUNDERSTORMS TO DEVELOP LATE
TONIGHT. GUSTY WINDS AND FREQUENT LIGHTNING ARE POSSIBLE WITH THE
STRONGEST STORMS.

FRIDAY MIDDAY AND EARLY AFTERNOON A LULL IN PRECIPITATION IS
POSSIBLE IN THE WAKE OF THE SHORTWAVE TROUGH. HOWEVER WITH DIURNAL
HEATING...CONFLUENT FLOW AT THE SURFACE...AND A COLD POCKET ALOFT
/-11 TO -12 AT H5/ ENOUGH INSTABILITY MAY BE IN PLACE FOR
ADDITIONAL SCATTERED SHOWERS AND THUNDERSTORMS DURING THE
AFTERNOON AND EVENING. WITH COLDER AIR ALOFT SMALL HAIL WILL BE
POSSIBLE WITH THE STRONGEST STORMS IN ADDITION TO GUSTY WINDS AND
FREQUENT LIGHTNING.

.LONG TERM...
SCATTERED SHOWERS AND A FEW THUNDERSTORMS WILL CONTINUE OVER THE
WEEKEND AS THE MOIST AND UNSTABLE AIR MASS REMAINS OVER THE
AREA...BUT WITH LITTLE FOCUSING MECHANISM EVIDENT WIDESPREAD
PRECIPITATION IS NOT ANTICIPATED. THE SURFACE FRONT SLOWLY MOVES
INTO THE AREA ON MONDAY INTO TUESDAY...BRINGING MORE WESTERLY TO
NORTHWESTERLY WINDS AND SLIGHTLY DRIER AIR.

&&

.MARINE...
WINDS SLOWLY VEERING TO SOUTH THROUGH FRIDAY AND GENERALLY AROUND
15 KTS OR LESS. SLIGHTLY STRONGER WINDS NEAR THE GULF STREAM WHERE
SMALL CRAFT ARE ADVISED TO EXERCISE CAUTION. SEAS GENERALLY 1 TO 3
FEET. SHOWERS AND A FEW THUNDERSTORMS ARE POSSIBLE PARTICULARLY
LATE TONIGHT INTO FRIDAY MORNING IN THE ATLANTIC WATERS. FREQUENT
CLOUD TO WATER LIGHTNING STRIKES AND GUSTY WINDS ARE POSSIBLE WITH
THE STRONGEST STORMS.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  74  85  72  86 /  60  50  20  30
FORT LAUDERDALE  75  85  73  85 /  60  40  10  20
MIAMI            74  85  73  87 /  60  40  10  20
NAPLES           69  83  70  87 /  40  30  10  20

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...HIGH RIP CURRENT RISK UNTIL 8 PM EDT THIS EVENING FOR FLZ168-172-
     173.

AM...NONE.
GM...NONE.
&&

KSCHARF/REYNES
Hazardous weather outlook, Mar 24, 3:39 PM EDT, 1 hour 34 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
339 PM EDT THU MAR 24 2016

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
250745-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI-DADE-METRO MIAMI-DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI-
DADE-FAR SOUTH MIAMI-DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM-
WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM-
339 PM EDT THU MAR 24 2016

...HIGH RISK OF RIP CURRENTS ATLANTIC BEACHES...
...A FEW STRONG STORMS POSSIBLE THIS AFTERNOON AND EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

RIP CURRENTS: THERE IS A HIGH RISK OF RIP CURRENTS ALONG ALL
ATLANTIC COAST BEACHES.

THUNDERSTORMS: ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE
THIS AFTERNOON INTO EARLY THIS EVENING OVER ALL OF SOUTH FLORIDA.
A FEW OF THE STORMS COULD BECOME STRONG WITH THE PRIMARY IMPACTS
BEING FREQUENT LIGHTNING STRIKES, GUSTY WINDS AND HAIL.

WIND: WIND GUSTS TO NEAR 55 MPH ARE POSSIBLE WITH THE STRONGEST
STORMS THIS AFTERNOON INTO EARLY THIS EVENING.

HAIL: THERE IS A CHANCE OF SMALL HAIL ACROSS THE REGION THIS
AFTERNOON INTO EARLY THIS EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED EACH
AFTERNOON AND EVENING THROUGH THE UPCOMING WEEKEND AND INTO EARLY
NEXT WEEK ACROSS ALL OF SOUTH FLORIDA. SOME OF THE STORMS ON
FRIDAY AND SATURDAY COULD EVEN BECOME STRONG WITH HAIL, GUSTY
WINDS UP TO 50 MPH, FREQUENT LIGHTNING STRIKES, AND LOCALLY HEAVY
RAINFALL.

THE RIP CURRENT RISK WILL REMAIN ELEVATED ALONG THE ATLANTIC
BEACHES ON FRIDAY BEFORE DECREASING THIS WEEKEND.

.SPOTTER INFORMATION STATEMENT...

WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER
INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND
FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

In the hours before

Special weather statement, Mar 24, 2:10 PM EDT, 3 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
210 PM EDT THU MAR 24 2016

FLZ070-071-073-241900-
INLAND MIAMI-DADE COUNTY-INLAND BROWARD COUNTY-INLAND COLLIER COUNTY-
210 PM EDT THU MAR 24 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN BROWARD...
SOUTHEASTERN COLLIER AND NORTHWESTERN MIAMI-DADE COUNTIES...

AT 209 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR DADE-COLLIER
TRAINING AIRPORT...OR 12 MILES NORTHEAST OF MONROE STATION...MOVING
NORTHEAST AT 15 MPH.

WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
DADE-COLLIER TRAINING AIRPORT AND BIG CYPRESS NATIONAL PRESERVE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN MIAMI.

LAT...LON 2584 8093 2590 8102 2618 8091 2601 8064
TIME...MOT...LOC 1809Z 213DEG 13KT 2594 8091

MJH
Special weather statement, Mar 24, 2:50 PM EDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
250 PM EDT THU MAR 24 2016

FLZ063-066-070-241930-
INLAND COLLIER COUNTY-GLADES-HENDRY-
250 PM EDT THU MAR 24 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL COLLIER...SOUTH
CENTRAL GLADES AND NORTHERN HENDRY COUNTIES...

AT 250 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR DEVILS GARDEN...
OR 8 MILES SOUTHWEST OF MONTURA...MOVING NORTHEAST AT 30 MPH.

WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
CLEWISTON...MOORE HAVEN...MONTURA...FELDA...DEVILS GARDEN...ORTONA...PORT
LA BELLE...HARLEM...LAKE HICPOCHEE AND KERI.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN MIAMI.

LAT...LON 2645 8110 2653 8144 2691 8133 2679 8087
TIME...MOT...LOC 1850Z 204DEG 27KT 2659 8121

MJH
Special weather statement, Mar 24, 3:21 PM EDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
321 PM EDT THU MAR 24 2016

FLZ063-066-242015-
GLADES-HENDRY-
321 PM EDT THU MAR 24 2016

...A STRONG THUNDERSTORM WILL AFFECT EASTERN GLADES AND NORTH CENTRAL
HENDRY COUNTIES...

AT 321 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER MOORE HAVEN...
MOVING NORTH AT 30 MPH.

WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MOORE HAVEN...LAKEPORT...BUCKHEAD RIDGE...BRIGHTON SEMINOLE RESERVATION...
LAKE HICPOCHEE AND INDIAN PRAIRIE CANAL MOUTH.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN MIAMI.

LAT...LON 2720 8094 2719 8091 2717 8090 2717 8088
      2714 8087 2720 8082 2718 8080 2713 8079
      2706 8085 2700 8087 2695 8100 2689 8100
      2688 8092 2670 8100 2675 8123 2712 8125
      2712 8117 2721 8117 2721 8094
TIME...MOT...LOC 1921Z 202DEG 27KT 2682 8112

MJH
Local storm report, Mar 24, 3:44 PM EDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
344 PM EDT THU MAR 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     MARINE TSTM WIND 2 N MOORE HAVEN         26.87N  81.10W
03/24/2016  M55 MPH          AMZ610             FL   MESONET

            A SOUTH WIND GUST OF 48 KTS...OR 55 MPH...WAS RECORDED
            BY THE WEATHERBUG MESONET SITE AT GLADES COUNTY
            EMERGENCY MANAGEMENT...SITE ID MRHMG...AT 320 PM EDT.

&&

EVENT NUMBER MFL1600192

ROSS
Special weather statement, Mar 24, 4:00 PM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
400 PM EDT THU MAR 24 2016

FLZ071-242100-
INLAND BROWARD COUNTY-
400 PM EDT THU MAR 24 2016

...A STRONG THUNDERSTORM WILL AFFECT WESTERN BROWARD COUNTY...

AT 400 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR INTERSECTION
ALLIGATOR ALLEY AND MIAMI CANAL...OR 23 MILES WEST OF PEMBROKE PINES...
MOVING EAST AT 10 MPH.

WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
WESTON...INTERSECTION ALLIGATOR ALLEY AND MIAMI CANAL...MILE MARKER 30
ON ALLIGATOR ALLEY...EAST TOLL GATE ON ALLIGATOR ALLEY AND WEST
BROWARD REC. AREA ON ALLIGATOR ALLEY.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN MIAMI.

LAT...LON 2603 8076 2615 8082 2633 8049 2613 8044
      2603 8043
TIME...MOT...LOC 2000Z 248DEG 9KT 2611 8070

MJH
Special weather statement, Mar 24, 5:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
513 PM EDT THU MAR 24 2016

FLZ067-071-072-242200-
INLAND BROWARD COUNTY-METRO BROWARD COUNTY-INLAND PALM BEACH COUNTY-
513 PM EDT THU MAR 24 2016

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BROWARD AND SOUTH
CENTRAL PALM BEACH COUNTIES...

AT 512 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER EAST TOLL GATE
ON ALLIGATOR ALLEY...OR 12 MILES NORTHWEST OF DAVIE...MOVING EAST AT 20
MPH.

WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
FORT LAUDERDALE...CORAL SPRINGS...DAVIE...PLANTATION...SUNRISE...TAMARAC...
MARGATE...LAUDERHILL...WESTON...COCONUT CREEK...OAKLAND PARK...NORTH
LAUDERDALE...LAUDERDALE LAKES...PARKLAND...BROADVIEW-POMPANO PARK...
MELROSE PARK...INTERSECTION I-75 AND U.S. 27...GODFREY ROAD...PINE
ISLAND RIDGE AND WASHINGTON PARK.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN MIAMI.

LAT...LON 2615 8017 2610 8017 2609 8053 2623 8059
      2638 8023
TIME...MOT...LOC 2112Z 263DEG 16KT 2615 8050

MJH

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 24, 2:10 PM EDTSpecial Weather StatementMFLBroward50 min
Mar 24, 2:50 PM EDTSpecial Weather StatementMFLHendry40 min
Mar 24, 3:21 PM EDTSpecial Weather StatementMFLGlades54 min
Mar 24, 3:28 PM EDTSpecial Marine WarningMFL62 min
Mar 24, 4:00 PM EDTSpecial Weather StatementMFLBroward60 min
Mar 24, 4:28 PM EDTSevere Thunderstorm WarningMFLBroward47 min
Mar 24, 4:59 PM EDTAreal Flood AdvisoryMFLBroward2 hr
Mar 24, 6:08 PM EDTSpecial Weather StatementMFLBroward37 min
Mar 24, 6:33 PM EDTAreal Flood AdvisoryMFLBroward117 min
Mar 24, 6:49 PM EDTTornado WarningMFLBroward, Palm Beach26 min
Mar 24, 6:56 PM EDTSpecial Marine WarningMFL64 min
Mar 24, 7:52 PM EDTAreal Flood AdvisoryMFLBroward, Palm Beach53 min
Mar 24, 7:57 PM EDTSpecial Marine WarningMFL63 min

Nearby

Special Weather Statements in Florida, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.